Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had arthoroscopy for knee burning and swelling. Taking ibuprofen. Help?

I had arthoroscopy 6 wks ago but my knee keeps burning and swelling . I am due to go back to work in 3 days but work in a nursery and will not be able to manage the low chairs or floor! I go to see my consultant ant in 2 weeks and have not seen anyone yet. I am taking ibuprofen but not sure it s wise to go into work and is the swelling normal?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if you have gone through the arthroscopy and having pain and swelling then it is better to take the rest few more days till the pain and swelling subsides completely, if Ibuprofen is not giving much good result then, "Tab Diclofenac 50mg sustain release one in day can be tried, it would be better to keep the knee joint immobilized, take care and have good day.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor